# SDR CA080709001

- Difficulty date: July 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7982133007
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE OFF, THROUGH 400 FT WITH BLEEDS ON AND CLIMB POWER SET 90% NH + 900 RPM, ENGINE LT EXPERIENCED A SURGE. LT NH WENT 110%, THEN DROPPED TO 70%. RESTABILIZED AT 90%. REDUCED POWER TO BOTH ENGINES. RETURNED FOR LANDING. GROUND RUNS WERE COMPLETED COULD NOT DUPLICATE, THE DATA FROM THE ONBOARD ACFT FLIGHT INFORMATION REPORTING SYSTEM (AFIRS) AND IT WAS FOUND THAT THERE WAS AN INCREASE IN FUEL FLOW TO THE ENGINE CAUSING THE POWER SURGE. THE ENGINE ELECTRONIC CONTROL UNIT (EECU) WAS REPLACED THE ENGINES WERE GROUND RUN AND NO FAULTS WERE FOUND.
